# SDR DUFA20180529002

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N3108B
- Make and model: Swrngn SA227AC
- Aircraft serial: AC509
- Aircraft time: 37,175 hours, 49,810 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, THE NR 2 ENGINE FIRE PANEL LIGHT BEGAN TO FLICKER ON.  REDUCED POWER AND CHECKED ALL ENGINE INSTRUMENTS WITH NO ABNORMALITIES NOTED.  AFTER A FEW MINUTES, THE ENGINE FIRE LIGHT CAME ON STEADY. THE PILOT SHUT THE ENGINE DOWN AND AFTER A FEW MINUTES, THE LIGHT WENT OUT. THE AIRCRAFT MADE AN UNEVENTFUL LANDING. MAINTENANCE INSPECTION REVEALED A CHAFED WIRE FROM THE ENGINE FIRE DETECTOR PROBE.
